journal6 ›› 2005, Vol. 26 ›› Issue (4): 70-75.

• Mathematics • Previous Articles     Next Articles

The Periodic Solutions for a Class of Nonlinear Differential Equations


  1. (1.Department of Mathematics,Qujing Normal College,Qujing 655000,Yunan China;2.Department of Economics,Kunming College,Kunming 650118,China)
  • Online:2005-10-15 Published:2012-09-17
  • About author:LIU Jun(1963-),male,was born in Kunming,Yunnan Province,professor,master;field of research is differential equation.

Abstract: In this paper,the existence and the stability of periodic solutions for a class of nonlinear differential equations are studied by using the method of Liapunov function.The sufficient conditions which guarantee the existence,uniqueness and asymptotic stability of periodic solutions are presented.

Key words: nonlinear differential equations, periodic solution, Liapunov function

WeChat e-book chaoxing Mobile QQ